# SDR CA150324003

- Difficulty date: March 23, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 25,830 hours
- Engine: Ge CF343B1
- System (JASC): 2215 · Autopilot Main Servo
- Part: Actuator
- Part number: 6229968001
- Condition: Failed
- Location: Yaw Dampener
- Part time: 606 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER DEPARTURE NR 1 YD KICKED OFF LINE AND CREW REPORTS PULSING/JERKING FELT IN THE RUDDER SYS IN FLT WITH AND WITHOUT YDS ENGAGED.  PULSING FELT IN THE AIRFRAME AND IN THE RUDDER PEDALS.  CREW RETURNING TO AIRPORT DUE TO SAFTEY CONCERN.  ON THE FLT CONTROL PAGE CREW SAY THE RUDDER INDICATION IS VISUALLY PULSATING TO THE LEFT.  THEY WILL PROVIDE FURTHER DETAIL WHEN ON THE GROUND.  SUGGESTED THE RUDDER TRIM. CREW SAID IT TESTED FINE ON THE GROUND BUT ELECTED NOT TO FUNCTION IN FLT.  ACFT LANDING WEIGHT OF 50350 LBS AND RATE OF DECENT WAS 100 FT/MIN. PULSATING LASTED ALL THE WAY DOWN AND IS STILL HAPPENING WHILE SITTING SHORT OF THE GATE.  AFTER MAINTENANCE TROUBLESHOOTING THE LT LINEAR ACTUATOR CHANGED OUT IAW TASK 22-22-01.  FUNCTION CHECKS CARRIED OUT SERVICEABLE.  NO FURTHER DEFECT NOTED FDR INDICATES LANDING TO BE AT A RATE OF 60FT\MIN SO NO HEAVY LANDING INSPECTION REQUIRED.
